# SDR ASAA2018101526460

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,668 hours, 12,626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT LEFT PACK LIGHT ILLUMINATED. GROUNDED - YES. FOUND "TCV" FAULT ON NR 1 CONTROLLER. ACCOMPLISHED BITE TEST PER AMM TASK 21-61-00-700-806-002. THIS RESET THE FAULT. RAN BITE SEVERAL TIMES. FAULT IS CLEARED.
